# SDR C2XA04SH030

- Difficulty date: January 28, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 8,018 hours, 6,065 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850601
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE UPPER END OF THE VERTICAL STIFFENER AND THE RIGHT ENDS OF THE 2ND AND 3RD HORIZONTAL STIFFENERS AND THE RIGHT UPPER APU MOUNTING BRACKET.  MAINTENANCE REMOVED AND REPLACED THE APU FIREWALL IAW CONTINENTAL EXPRESS EA 5340-01016.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
